# SDR VNAA2014042600018

- Difficulty date: April 26, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 25,295 hours, 25,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BIRD STRIKE TO MIDDLE L/E OF LT WING DURING CLIMBOUT. CREW LANDED AT DESTINATION WITHOUT INCIDENT. MAINTENANCE INSPECTED AND PERFORMED REPAIR FOR DENT ON LT WING L/E SKIN IAW AMM AND REO.  ACFT RELEASED FOR SERVICE.
